# SDR SWIA200617725

- Difficulty date: December 21, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 11,491 hours, 10,092 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR, JUST FWD OF TRANSDUCER BRACKET WAS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED BRACKET P/N 601R75265-153 PO NR 70856 PER SRM 51-42-06 PGS 1-17.
